If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: A Mathematical Theory of Evolution Based on the Conclusions of Dr. J. C. Willis, F.R.S. by G. Udny Yule
Review by: F. Y. E.
Journal of the Royal Statistical Society
Vol. 88, No. 3 (May, 1925), pp. 433-436
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2341419
Stable URL: http://www.jstor.org/stable/2341419
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436